×

zbMATH — the first resource for mathematics

A theorem on permutations in a finite field. (English) Zbl 0095.03003
Proc. Am. Math. Soc. 11, 456-459 (1960); Errata. Ibid. 999 (1961).

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. E. Dickson, History of the theory of numbers, vol. 3, Washington, 1923.
[2] -, Linear groups, Leipzig, 1901.
[3] G. Järnefelt, Reflections on a finite approximation to Euclidean geometry. Physical and astronomical prospects, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 96, 43. · Zbl 0043.35105
[4] Paul Kustaanheimo, On the relation of order in geometries over a Galois field, Soc. Sci. Fenn. Comment. Phys.-Math. 20 (1957), no. 8, 9. · Zbl 0088.13103
[5] E. Lucas, Sur les congruences des nombres eulériens et les coefficients différentiels des functions trigonométriques suivant un module premier, Bull. Soc. Math. France 6 (1878), 49 – 54 (French). · JFM 10.0139.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.